diabetes-icon
Hypo tyroid
Hypo thyroid taking dosage of 100mcg..Not feeling active and energetic as before..have leg pain .aways feel sleepy.
103 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Nikhil Prabhu
Diabetologist 8 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Get your thyroid profile done. If TSH is not in normal range you might need to increase levothyroxine dose. What is your weight ? Height ? Do you taking any other medication ?
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there. If your thyroid under control? Take a capsule absolut 3g daily after food, it's a multivitamin and ginseng supplement. Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.